BibTeX record journals/fss/LinL03a

download as .bib file

@article{DBLP:journals/fss/LinL03a,
  author    = {Min{-}Long Lin and
               Ji{-}Chang Lo},
  title     = {Comments on "Generalization of stability criterion for Takagi-Sugeno
               continuous fuzzy model"},
  journal   = {Fuzzy Sets and Systems},
  volume    = {140},
  number    = {2},
  pages     = {387--391},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0165-0114(03)00242-2},
  doi       = {10.1016/S0165-0114(03)00242-2},
  timestamp = {Sun, 28 May 2017 13:17:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/LinL03a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics